# SDR REXA98104

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

ON CLIMB AFTER TAKEOFF, GEAR HANDLE WAS SELECTED UP.  HYDRAULIC QTY WENT TO ZERO WITH HYDRAULIC CWP LIGHT.  REMOVED AND REPLACED RT HYDRAULIC SWIVEL AND SERVICED HYD SYSTEM.  (M)
